# SDR 0102866307

- Difficulty date: August 15, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 48,295 hours, 5,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK (PEK), FOUND EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE BETWEEN SEAT ROWS 16L-18L.  REPAIRED LIGHTING.  OPERATIONAL CHECK NORMAL.
